# SDR ASAA2020022193231

- Difficulty date: February 19, 2020
- Submitted: February 22, 2020
- Operation: Air carrier
- Aircraft: N286VA
- Make and model: Airbus A320-214
- Aircraft serial: 06939
- Aircraft time: 14,378 hours, 4,818 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Shutdown
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU AUTO SHUTDOWN TWO TIMES ON THE GROUND IN PVR WITH APU BLEED ON. GROUNDED - YES. INSPECTED APU OIL LEVEL FOUND TO BE  FULL. PERFORMED APU OPS CHECK AS REQ PER AMM 49-00-00. TEST OK.
